Sarah (llama_friendly) wrote in vaginapagina,
Sarah
llama_friendly
vaginapagina

Metformin and extreme hunger.

I am so frustrated. I've been on 500 mg of Metformin HCL twice daily for PCOS for a week now. My doctor  didn't officially diagnose me with PCOS though. She said I'd need a pelvic exam. I have the symptoms of PCOS though so she prescribed me Metformin and then sent me for bloodwork (which was normal and said she didn't need to see me again...which doesn't seem right to me). Anyway, at first the metformin was making me sick and tired. Now I'm not sick or tired but STARVING. I'm constantly starving and it's beginning to infuriate me. My internet searches show that this isn't normal. I don't know what to do and this isn't acceptable. I can't constantly eat. Can anyone help me?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 31 comments